MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cardiac Arrest (1762); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/28/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer was informed of the following event through mantra study database.Reportedly, a perceval plus valve size l was implanted in the patient on (b)(6) 2023.Based on information received, patient had hemorrhagic shock- cardiac arrest on (b)(6) 2023.The patient went into pea during egd - hypotension and anesthesia, acute respiratory failure and intubated at the time of code.The patient underwent diagnostic tests and transfusion, but eventually passed away on (b)(6) 2023.As reported, the patient's clinical history included coronary artery disease; arrhythmia: atrial fibrillation; cardiac conduction disorder: rbbb; systemic hypertension; and dyslipidemia.Furthermore, patient went under atrial fibrillation treatment in 2003, and was nyha class ii.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key18026016
Report Number3019892983-2023-01017
Device Sequence Number15346577
Product Code LWR
UDI-Device Identifier00896208000818
UDI-Public(01)00896208000818(240)PVF-L(17)261202
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2023
Report Date (Section F) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/28/2023
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer09/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age89 YR
Patient SexMale
Patient Weight77 KG